# SDR M3XA2015121403

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N429MT
- Make and model: Bell 407
- Aircraft serial: 54129
- Aircraft time: 1,361 hours, 5,930 cycles
- Engine: Allsn 250C47B
- Engine time: 2,555 hours, 5,930 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER A TAKEOFF FROM A SCENE FLIGHT WITH A PATIENT ONBOARD, THE PILOT REPORTED THAT THE MGT READINGS BECAME ERRATIC, DISPLAYING INTERMITTENT VALUES FROM 150 CELSIUS TO NORMAL OPERATION TEMPERATURE.  THE PILOT SAID THAT THE FLUCTUATIONS WOULD LAST FOR 5 - 10 SECONDS & THEN STABILIZE AT NORMAL TEMPERATURES FOR 30 SECONDS TO 1 MINUTE & THEN FLUCTUATE AGAIN.  PILOT RETURNED BACK TO BASE AFTER NOTICING HIS MGT WAS FLUCTUATING FROM 150 - 650 DEGREES C.  MECHANIC EN-ROUTE TO TROUBLESHOOT.  PATIENT WAS PICKED UP BY EMS AT THE BASE.
